# SDR SWIA97928

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Engine: Ge CF343A1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Failed Test
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO BTL LO MESSAGE ON EICAS.  CARGO SQUIBB 1 AND 2 FAIL TEST.  THIS OCCURRED ON THE GROUND DURING PREFLIGHT INSPECTION.  REMOVED AND REPLACED BOTH FIRE BOTTLES, OPS CHECKS GOOD.
